MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT

ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT
Catalog Number 08104697190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable altp gen.2 results for 2 patient samples and questionable lactate dehydrogenase acc.Ifcc ver.2 results for 1 patient sample on a cobas c 503 analytical unit.Altp results: patient 1: the initial result was 54 u/l.The result with the new reagent lot was 95 u/l.The repeated result with the initial reagent lot was 114 u/l.Patient 2: the initial result was 236 u/l.The result with the new reagent lot was 427 u/l.The repeated result with the initial reagent lot was 429 u/l.Ldh results: patient 3: on (b)(6) 2024, the initial result was 885 u/l.The result with the new reagent lot was 518 u/l.The repeated result with the initial reagent lot was 564 u/l.The initial results were reported outside the laboratory.The customer performed a lot-to-lot comparison study with the alleged samples using new reagent lots.The customer noticed the discrepancies and repeated the samples on another module using the same reagent lots that were used to obtain the initial results.The repeated results were believed to be correct as they were comparable with the results obtained during the lot-to-lot comparison.This medwatch will apply to the altp gen.2 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the lactate dehydrogenase acc.Ifcc ver.2 assay.
 
Additional Manufacturer Narrative
The customer declined to provide any additional information.The field service engineer (fse) did not identify a cause for the event.The field application specialist (fas) performed precision testing and results were well within their established range.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ALTP GEN.2
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20894366
Report Number1823260-2024-03599
Device Sequence Number21009927
Product Code CKA
UDI-Device Identifier07613336130513
UDI-Public07613336130513
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08104697190
Device Lot Number813822
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown